Academic
Publications
Positive solutions to a system of adjointable operator equations over Hilbert C ∗ -modules

Positive solutions to a system of adjointable operator equations over Hilbert C ∗ -modules,10.1016/j.laa.2010.05.023,Linear Algebra and Its Applicatio

Positive solutions to a system of adjointable operator equations over Hilbert C ∗ -modules   (Citations: 1)
BibTex | RIS | RefWorks Download
We present necessary and sufficient conditions for the existence of a positive solution to the system of adjointable operator equations A1X=C1,XB2=C2,A3XB3=C3 over Hilbert C∗-modules. We also derive a representation for a general positive solution to this system when the solvability conditions are satisfied. The results of this paper extend some known results in the literature.
Journal: Linear Algebra and Its Applications - LINEAR ALGEBRA APPL , vol. 433, no. 7, pp. 1481-1489, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: